# SDR FDEA201710112901

- Difficulty date: October 11, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,686 hours, 21,359 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

AT 5000 FT, RECEIVED A NR 1 ENGINE FIRE INDICATION.  RAN QRH AND SHUT DOWN THE NR 1 ENGINE.  NO ABNORMAL ENGINE PARAMETERS OBSERVED.  FIRED BOTH  FIRE BOTTLES.  CHECKED THE NR 1 ENGINE FIRE HANDLE ADJUSTMENT IAW MM 26-20-00-5, AND 76-20-01-2,  ALL CHECKED GOOD.   CHECKED THE NR 1 ENGINE FIRE EXINGHUSHING SYSTEM IAW MM 26-21-02-4, CHECKED GOOD.  FIRE DETECTION SYSTEM FAULT COMPLIED WITH ON WRI 26-10/4773.  AIRCRAFT OK FOR SERVICE.
